Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorIvanova, Anastasia-
dc.contributor.authorBiswas, Atanu-
dc.contributor.authorLurie, Anna-
dc.identifier.citationJournal of Statistical Planning and Inference,v. 136, no.6, p. 1845–1852en_US
dc.subjectSequential procedureen_US
dc.subjectResponse-adaptive designen_US
dc.subjectUrn modelen_US
dc.subjectDesign parametersen_US
dc.titleResponse-adaptive designs for continuous outcomesen_US
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
JPSPAI-136-2006-P1845-1852.pdf839.75 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.